Mathematische Annalen

, Volume 287, Issue 1, pp 239–257 | Cite as

On the behaviour of sequences in the dual of a nilpotent Lie group

  • Jean Ludwig


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    Brown, I.D.: Dual topology of a nilpotent Lie group. Ann. Sci. Ec. Norm. Super. IV Sér.6, 407–411 (1973)Google Scholar
  2. 2.
    Hermann, G.: Die Frage der endlich vielen Schritte.... Math. Ann.95, 736–788 (1924)Google Scholar
  3. 3.
    Ludwig, J.: Variable groups. (Preprint)Google Scholar
  4. 4.
    Ludwig, J., Rosenbaum, G., Samuel, J.: The elements of bounded trace in theC *-algebra of a nilpotent Lie group. Invent. Math.83, 167–190 (1986)Google Scholar
  5. 5.
    Ludwig, J.: Good ideals in the group algebra of a nilpotent Lie group. Math. Z.161, 195–210 (1978)Google Scholar
  6. 6.
    Miličić, D.: OnC *-algebras with bounded trace. Glas. Mat. III. Ser.8, 7–21 (1973)Google Scholar
  7. 7.
    Perdrizet, F.: Topologie et traces sur lesC *-algèbres. Bull. Soc. Math. Fr.99, 193–293 (1971)Google Scholar
  8. 8.
    Pukanszky, L.: Unitary representations of solvable Lie groups. Ann. Sci. Norm. Supper.,IV. Sér. 457–608 (1971)Google Scholar

Copyright information

© Springer-Verlag 1990

Authors and Affiliations

  • Jean Ludwig
    • 1
  1. 1.Séminaire de MathématiqueCentre Universitaire de LuxembourgLuxembourgLuxembourg

Personalised recommendations